Buch, Englisch, Band 2291, 330 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 534 g
Reihe: Lecture Notes in Mathematics
Regularity of Solutions of PDEs and Their Traces in Function Spaces
Buch, Englisch, Band 2291, 330 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 534 g
Reihe: Lecture Notes in Mathematics
ISBN: 978-3-030-75138-8
Verlag: Springer
This book investigates the close relation between quite sophisticated function spaces, the regularity of solutions of partial differential equations (PDEs) in these spaces and the link with the numerical solution of such PDEs. It consists of three parts. Part I, the introduction, provides a quick guide to function spaces and the general concepts needed. Part II is the heart of the monograph and deals with the regularity of solutions in Besov and fractional Sobolev spaces. In particular, it studies regularity estimates of PDEs of elliptic, parabolic and hyperbolic type on non smooth domains. Linear as well as nonlinear equations are considered and special attention is paid to PDEs of parabolic type. For the classes of PDEs investigated a justification is given for the use of adaptive numerical schemes. Finally, the last part has a slightly different focus and is concerned with traces in several function spaces such as Besov– and Triebel–Lizorkin spaces, but also in quite general smoothness Morrey spaces.
The book is aimed at researchers and graduate students working in regularity theory of PDEs and function spaces, who are looking for a comprehensive treatment of the above listed topics.
Zielgruppe
Research
Autoren/Hrsg.
Fachgebiete
- Mathematik | Informatik Mathematik Geometrie Differentialgeometrie
- Mathematik | Informatik Mathematik Numerik und Wissenschaftliches Rechnen Numerische Mathematik
- Mathematik | Informatik Mathematik Mathematische Analysis Funktionalanalysis
- Mathematik | Informatik Mathematik Mathematische Analysis Harmonische Analysis, Fourier-Mathematik
Weitere Infos & Material
- Introduction. - Function Spaces and General Concepts. - Part I Besov and Fractional Sobolev Regularity of PDEs. - Theory and Background Material for PDEs. - Regularity Theory for Elliptic PDEs. - Regularity Theory for Parabolic PDEs. - Regularity Theory for Hyperbolic PDEs. - Applications to Adaptive Approximation Schemes. - Part II Traces in Function Spaces. - Traces on Lipschitz Domains. - Traces of Generalized Smoothness Morrey Spaces on Domains. - Traces on Riemannian Manifolds.